# SDR GTIA040140

- Difficulty date: February 21, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND SAFETY GLO FLOORPATH STRIP MISSING IN AFT GALLEY, L2 DOOR.  RESECURED SAFETY GLO FLOORPATH LIGHTING.  NO OTHER DEFECTS NOTED.  (M)
